CSN Login
Members Online: 12

aching arms and legs

sueholm's picture
sueholm
Posts: 221
Joined: Oct 2000

Hi: last couple of weeks my arms and legs have started to ache like crazy...like I have a fever but i dont...the only meds I was on when it started was ibuprophen for the inflammation after mastectomy...anybody got any words of wisdom? The pain is not in the joints. I told my doc and he just said 'hmmmmm' LOL. love susan

cruf
Posts: 931
Joined: Oct 2000

Hi Sue. Sorry you're uncomfortable. Keep complaining to the MD. He should give you something! There are plenty of different meds he can order. Quality of life is a big issue. Keep at him! HUGS!!! Cathy

tiger
Posts: 292
Joined: Oct 2000

Hi Sue, I hope you get somewhere with your Dr. You know, that kind of Hmmm attitude really pisses me off. I went to my family Dr last week with swelling in my mastectomy arm, and hand and lots of pain. He sat there and looked at me and said"hmmm" Then looked at me like he was waiting for ME to give him the answer!! Finally I just said "well, what!!?" I have been with him since he first started practicing, 10 years ago. But Duh!! if you dont know, send me to someone who does!!! I finally convinced him to send me for tests. Jackass!! Turns out to be nothing, but that is not the point. Now if I were a man, I would have been in the hospital with tubes down my throat and having every test possible, but being a woman, they just say Hmm!!Ah well, my *****ing is not going to make your aches go away. Nag your Dr. Or punch him in the nuts and say Hmm. I dont know what is causing your pain. Take two ibuprofen and call me in two months!!!!!
Love and hugs from Tiger

cruf
Posts: 931
Joined: Oct 2000

Rosa, you're awsome!! Keep up your sense of humor. I never laugh as much as I do when I read some of your posts. Thanks!! HUGS!! Cathy

slynne
Posts: 31
Joined: Apr 2001

Read your post and laughed outloud! What a great way to start the day - with a laugh. I went to my Dr. on Friday and complained that she hadn't told me about the effects of Taxol - she said not everyone gets them. I looked at her and said Well I got them and it was awful. When asked what I wanted - I told her I wanted some medication that would help and I wanted the perscription NOW - I wasn't going to wait till 8 hours after the pain started like last time. I told her about the problems I had with my eyes and she acknowledged that side effect too. After reading the posts here I went to her armed with notes and information - think I surprised her. I learned we need to be our own patient advocates - and I did it with the help of all of you!
Have my 2nd Taxol on Friday - hope the percoset helps!
luv to all
Susan

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network